Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of MAOI's

Posted by jsarirose on October 3, 2002, at 1:44:51

In reply to Re: side effects of MAOI's, posted by Bobbiedobbs on October 2, 2002, at 22:26:37

> BTW, Jess, my doctor tells me trazadone is contraindicative to Parnate. Also, the acne is listed as a "reported" side effect to Parnate in the manufacturer's material. Phil

Yeah, there are actually quite a few drugs that are contraindicative to Parnate that doctors are now prescribing. Once again, I think the pharmaceutical companies are extremely conservative to avoid lawsuits. But if you look at actual practice vs. theory, many 'taboo' drugs work just fine with Parnate. Of course I would absolutely only take something with a doctor's guidance. I've heard of others taking Trazodone too. I think if the doctor is monitoring closely, it's okay to try.

-Jessica (my two cents!)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jsarirose thread:75408